# SDR SWIA202265198

- Difficulty date: January 31, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR FITTING LOCATED @ BL15.25 NEEDS TO BE REPLACED DUE TO CORROSION IN THE BEARING BORE.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED R/H ELAVATOR FITTING ASSY( BEARING INCLUDED )   @ ES 15-25 P/N 600-24043-1 REF CRJ 200 SRM 51-42-06 AND CRJ 200 DWG# 601R24025 REV G .  COMPLIED WITH SKYCARD 51-900-1003.
